# SDR HKGA201906260022

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 12025601029
- Part serial: NSN
- Condition: Cracked
- Location: Door
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED.  MATCH DRILLED AND INSTALLED NEW DOUBLER IAW SRM 54-30-01, REV 58.
